Sign up Latest Topics
 
 
 


Reply
  Author   Comment  
Jane_B

Registered:
Posts: 21
Reply with quote  #1 
Hi all. I am a patient of the prof and have recently started seeing an acupuncturist who has advised me to come off DH aloe Vera which I had been taking for about 3 weeks, as she says it can have an inflammatory effect. My symptoms have worsened since coming off and I don’t know if it’s to do with coming off but I wondered if anyone could help me with 2 things as I want to go back onto aloe Vera:

Have anyone’s symptoms worsened as a result of taking DH aloe Vera like the acupuncturist suggested?

Does anyone know if it’s not advisable to take aloe Vera with long term antibiotics (prof’s standard treatment), as the way the av works is to enhance the bladder’s gag layer, which shields bladder tissue from irritants in the urine. Could this also stop antibiotics reaching a biofilm infection?
Don’t want to email the prof with this! So wondered if anyone had any experience or thoughts.
Thanks
Jane
Adrianna

Registered:
Posts: 5
Reply with quote  #2 
Hi Jane, I have also stopped taking DH Aloe Vera recently. I thought that it was helping me but I was having regular ‘flare ups’ of my symptoms, and read somewhere that the liquid Aloe V is preserved with citric acid, which can be a problem for inflamed bladders. I am now taking a high potency Aloe V tablet once a day and my symptoms have settled a little, although this could be pure coincidence, with this puzzling condition. Kind wishes, A
__________________
A Gent
Jane_B

Registered:
Posts: 21
Reply with quote  #3 
Thanks Adrianna that is really helpful.
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.


This Forum is provided by Bladder Health UK and is intended as a place for Sufferers of Interstitial Cystitis, Bacterial Cystitis and Over Active Bladder, together with their family & friends to gather, online in a positive exchange.

BHUK is not a medical body & do not claim to have medical knowledge. It is not the intention of BHUK to provide specific medical advice, but to provide users with information to better understand their health & to manage their suffering.

Specific medical advice will not be provided & BHUK strongly advises that you consult your GP/Consultant/Urologist for professional advice.

We would hope that users of these forums will conduct themselves in a courteous and respectful manner. Any conduct not consistent with this standard will be deleted immediately and the poster may be restricted and/or terminated without warning.